# SDR HNAA0800088

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 37,198 hours, 41,960 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: AJA4N176
- Condition: Stuck
- Location: Starter Sys
- Part time: 37,198 hours, 41,960 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STARTED TO SPOOL WITH GPU CONNECTED TO AIRCRAFT.  NR 2 STARTER/GENERATOR STARTED TO SMOKE.  THE NR 2 PROP WAS SPINNING AT 200 RPM WHEN THE CREW POWERED DOWN.  THE FIRE DEPARTMENT WAS CALLED TO THE AIRCRAFT, NO FIRE WAS DETECTED.  FOUND THE START CONTACTOR STUCK, REMOVED AND REPLACED THE STARTER/GENERATOR AND START CONTACTOR.  OPERATIONAL CHECK GOOD.
